# SDR AALA202408300226

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 11,755 hours, 4,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 8324
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ALL OVER WING EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT BAD BATTERY PACKS M1694 AND M19695. REMOVE AND REPLACED EMERGENCY LIGHT BATTERY M1694 (AALA202408309966) AND M19695 (AALA202408300226), OPERTIONAL TEST GOOD. PER B737MAX8 AMM 33-51-06.
